MathSciNet Relay Station
MathSciNet bibliographic data
MR466081 (57 #5964) 12B20 (12B40 14G10 14G20)
Koblitz, Neal $p$-adic numbers, $p$-adic analysis, and zeta-functions. Graduate Texts in Mathematics, Vol. 58. Springer-Verlag, New York-Heidelberg, 1977. x+122 pp. ISBN: 0-387-90274-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement